# SDR SWAA050845

- Difficulty date: March 18, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 48,614 hours, 48,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE SKIN CRACKED AT L2 DOOR UPPER AFT CORNER SKIN CUTOUT.  REPAIRED SKIN PER SWA EA & SRM.
